Minimal polynomials and eigenvalues of p-elements in representations of quasi-simple groups with a cyclic sylow p-subgroup

被引:19
作者
Zalesskii, AE [1 ]
机构
[1] Univ E Anglia, Sch Math, Norwich NR4 7TJ, Norfolk, England
来源
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES | 1999年 / 59卷
关键词
D O I
10.1112/S0024610799007498
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
[No abstract available]
引用
收藏
页码:845 / 866
页数:22
相关论文
共 39 条
[1]  
BLACKBURN N, 1982, FINITE GROUPS, P2
[2]   ON LINEAR-GROUPS WITH A CYCLIC OR TI SYLOW SUBGROUP [J].
BLAU, HI .
JOURNAL OF ALGEBRA, 1988, 114 (02) :268-285
[3]   MINIMAL MODULAR CHARACTER DEGREES FOR GROUPS WITH A CYCLIC SYLOW SUBGROUP [J].
BLAU, HI .
JOURNAL OF ALGEBRA, 1990, 131 (01) :92-109
[4]   ON TRIVIAL INTERSECTION OF CYCLIC SYLOW SUBGROUPS [J].
BLAU, HI .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1985, 94 (04) :572-576
[5]   LINEAR-GROUPS OF SMALL DEGREE OVER FIELDS OF FINITE CHARACTERISTIC [J].
BLAU, HI ;
ZHANG, JP .
JOURNAL OF ALGEBRA, 1993, 159 (02) :358-386
[6]   UNIPOTENT ELEMENTS AND PARABOLIC SUBGROUPS OF REDUCTIVE GROUPS .1. [J].
BOREL, A ;
TITS, J .
INVENTIONES MATHEMATICAE, 1971, 12 (02) :95-&
[7]  
BOREL A, 1970, SEM ALG GROUPS REL F
[8]  
Borel A., 1969, LINEAR ALGEBRAIC GRO
[9]  
CONWAY JH, 1985, ATLAS FINTIE GROUPS
[10]   BLOCKS WITH CYCLIC DEFECT GROUPS [J].
DADE, EC .
ANNALS OF MATHEMATICS, 1966, 84 (01) :20-&